# SDR NSVA20120509537

- Difficulty date: May 9, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 8,857 hours, 8,662 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hydraulic Line
- Stage of operation: TO
- How discovered: C
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

NR 1 BRAKE LINE RUPTURED AND LEAKING.  FOUND LOOSE B-NUT ON THE HYDRAULIC LINE TIGHTENED AND LEAK CHECK GOOD.  CLEANED AWAY OIL AND RAN ENGINES NO LEAKS WERE NOTED FOUND TO BE RESIDUAL OIL AND SIGNED OFF.
